# SDR USAABB99039

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Row 13
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - FOUND SEAT MOUNTED EMERGENCY FLOOR LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
